# SDR USAA2012073000034

- Difficulty date: July 27, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N196UW
- Make and model: Airbus A321-211
- Aircraft serial: 3879
- Aircraft time: 11,119 hours, 4,142 cycles
- System (JASC): 5240 · Service Doors
- Part: Diaphragm
- Part number: FE240221001
- Condition: Damaged
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

R-4 DOOR HAS CIDS MESSAGE.  REMOVED AND REPLACED R-4 DOOR ASSIST DIAPHRAGM AND SERVICED DOOR ASSIST BOTTLE.
